Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from migraine. Feeling shaky and nasty taste in mouth. What should I do to get relief?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I have had a come and go headache on and off for a week now kicked into a severe miagraine with ice pick pains as well on saturday. went to er migraine was better by sunday morning. still getting very shakey and have had nasty taste in my mouth. not the copper im going to get sick taste but more like antibiotic taste. husband says my pupuls are bouncy. and I wear out after being up for an hour or two. if i try to keep doing things the shakes and head pain get worse.
Posted Sun, 7 Oct 2012 in Headache and Migraines
Answered by Dr. Chakravarthy Mazumdar 2 hours later

Post migraine attack you will have such after affects frequently. They wear off soon. Nausea coupled with bad taste is sometimes a part of the syndrome. The taste and nausea can be attributed to the medicines that were administered. You had no mention about the medicines given. The entire episode seems to had taken a toll on your general health. The body takes some time to recover, wean off the tiredness, may be a week or two. Bouncy pupils may not mean anything specific. It needs further evaluation if it is couple with vision impairment / pain / redness in the eye. It should be a symptom of concern if you have dizziness / hearing issues.

Avoid nausea causing medication. I hope you are given antacid drugs which are necessary during this stressful event.

I think you need a lot of rest for the body and eyes. You can think of learning holistic approaches like meditation, yoga and breathing exercises.

Let me know if I miss anything worrying you the most.

Above answer was peer-reviewed by
Follow-up: Suffering from migraine. Feeling shaky and nasty taste in mouth. What should I do to get relief? 53 minutes later
I was given a steroid through iv and turadol also through iv. The taste was occuring before going into er. and the only real vision problems i keep having since then is on and off it is like looking through smoke and when my eyes are closed sometimes it seems like someone is flashing a bright light in front of my eyes even though I cover my face to stop this from happening. And also my husband wanted me to mention that while I am laying down I will feel like some one is tipping the bed and I feel like I am going to fall off it. As far is hearing I have no real problems other then some sound sensitivity I figure is due to the headaches.
I do try to meditate. So I really like that you suggested that. :)
Thank you for your time.
Answered by Dr. Chakravarthy Mazumdar 15 minutes later
This is exactly I thought, the symptoms seems to be consistent for Migraine with XXXXXXX The XXXXXXX component shall last longer than the migraine without XXXXXXX So be prepared. Ofcourse the medications wean off easily.

But I am sure you will have feel better when you start the meditation and slow breathing exercise with one nostril and leaving through the other sitting on the mat. Do this for 10 to 20 breaths, 3 to 5 times a day. start slowly and increase it.

All the best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor